# SDR IPXA10M58228

- Difficulty date: January 6, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 82,818 hours, 13,605 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74411
- Condition: Misrepaired
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ NR 290-W11-01 WING CTR TANK RT UPPER SKIN PREVIOUS REPAIR DOUBLER BETWEEN STA XCW-110 TO XCW-118. NOT IN SRM.     REMOVED EXISTING REPAIR FROM CTR TANK UPPER SKIN AT STGR 19 TO 17 AND XCW-110 TO XCW-118. FABRICATED REPLACEMENT REPAIR AND INSTALLED REF EO MD11-5730-36359A AND EA 011-5730-A2119.
